MAUDE Adverse Event Report: EXACTECH, INC. ALT HA S CLR STD SZ 5; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS

EXACTECH, INC. ALT HA S CLR STD SZ 5; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS
Model Number 190-30-05
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561); Aseptic loosening (4883)
Date of Event 07/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this female patient had a right side tha on (b)(6) 2017.The patient was brought back for right hip pain.The hip was dislocated, the femoral head removed.The stem was checked, found to be loose and removed.Attention turned to cup.The liner was removed with the use of a bone screw.The cup was checked, found to be well fixed.A new g1 32 lip xle liner was implanted.Attention turned back to the femur where a new size 6 std offset hps stem was cemented in place along with a new 32 +3.5 biolox head.There is no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.The devices are not returning as the patient requested them.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 130-32-51 nv gxl liner neutral, 32mm id group 1 cups - 4120690; 170-32-03 biolox delta femoral head 32mm od, +3.5mm- 4320796.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of an insufficient bond between the femoral stem and the bone, an under sized femoral stem for the patient¿s anatomy/femoral bone, patient related conditions, or a combination of these possibilities, which led to aseptic (non-infected) femoral stem loosening and pain.However, this cannot be confirmed as the devices were not available for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d8, f10 (remove information erroneously added on initial report), h6 - health effect - clinical code, component code, type of investigation, investigation findings, investigation conclusion and h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may have resulted from an insufficient bond between the femoral stem and the bone, an under sized femoral stem for the patient¿s anatomy/femoral bone, patient related conditions, or a combination of these possibilities, which led to aseptic (non-infected) femoral stem loosening and pain.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ALT HA S CLR STD SZ 5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15174811
Report Number1038671-2022-00886
Device Sequence Number5121748
Product Code MEH
UDI-Device Identifier10885862321077
UDI-Public10885862321077
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2022
Device Model Number190-30-05
Device Catalogue Number190-30-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer06/13/2023
04/14/2026
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date06/27/2023
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale